MathSciNet Relay Station
MathSciNet bibliographic data
MR1662255 20F32 (57M07)
Koubi, Malik Croissance uniforme dans les groupes hyperboliques. (French) [Uniform growth in hyperbolic groups] Ann. Inst. Fourier (Grenoble) 48 (1998), no. 5, 1441–1453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement